# SDR COEA2015102121804

- Difficulty date: October 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S5241501800100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT WING PANEL 623BB HAS LEVEL 2 CORROSION.  REPAIR IAW SRAS CE-5680 15 9846 DATED 12 21 15.
